EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 1, pp. 217--243 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Poisson kernels and pluriharmonic ${\cal H}^2$ functions on homogeneous Siegel domains

Bartosz Trojan

Bartosz Trojan
Instytut Matematyczny
Uniwersytet Wroc\l awski
Plac Grunwaldzki 2/4
50-384 Wroc\l aw

Abstract: In the paper we prove that a real function $F$ defined on a homogeneous not necessarily symmetric Siegel domain satisfying an ${cal H}^2$ condition is pluriharmonic if and only if ${\bf H} F=0$, ${\cal L}F=0$, $L F=0$, where ${\bf H}$, $\cal L$, $L$ are second order differential operators. This generalizes the result of Damek, Hulanicki, Müller, and Peloso [3] where symmetric domains were considered. Our approach to study non-symmetric case is based on $T$-algebras introduced by Vinberg [11].

Full text of the article:

Electronic fulltext finalized on: 30 Oct 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition